MathSciNet Relay Station
MathSciNet bibliographic data
MR808718 46J15 (18F25 19B10 55P05)
Corach, Gustavo; Suárez, Fernando Daniel Extension problems and stable rank in commutative Banach algebras. Topology Appl. 21 (1985), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement